An application of the theory of generalized analytic function
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1978), pp. 13-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_7_a2,
author = {V. A. Ibragimov},
title = {An application of the theory of generalized analytic function},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--16},
year = {1978},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_7_a2/}
}
V. A. Ibragimov. An application of the theory of generalized analytic function. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1978), pp. 13-16. http://geodesic.mathdoc.fr/item/IVM_1978_7_a2/